The extended hypergeometric class of Lévy processes

Andreas Kyprianou, Juan-Carlos Pardo Millan, Alexander Watson

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
120 Downloads (Pure)

Abstract

We review and extend the class of hypergeometric Lévy processes explored in Kuznetsov and Pardo (2013) with a view to computing fluctuation identities related to stable processes. We give the Wiener-Hopf factorisation of a process in the extended class, characterise its exponential functional, and give three concrete examples arising from transformations of stable processes.
Original languageEnglish
Pages (from-to)391 - 408
Number of pages18
JournalJournal of Applied Probability
Volume51A
DOIs
Publication statusPublished - 2 Dec 2014

Fingerprint Dive into the research topics of 'The extended hypergeometric class of Lévy processes'. Together they form a unique fingerprint.

Cite this